# SDR 95ZZZX1906

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N36XZ
- Make and model: Beech F33A
- Aircraft serial: CE1310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Idler Arm
- Part number: 0028200113
- Condition: Cracked
- Location: Nlg Retract
- Part time: 1,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE GEAR RIGGING, FOUND NOSE GEAR RETRACT IDLER ARM CRACKED AT THE INBOARD SIDE OF THE RIGHT ATTACHMENT EAR.  THE LOCATION OF THIS PART IS ON THE RIGHT INSIDE NOSE GEAR WALL AT APPROXIMATELY STA 54.  THIS AREA IS COVERED BY NOSE RETRACT ROD BOOT AND ALUM COVER WHICH IS IMPOSSIBLE TO INSPECT UNLESS BOOT IS BEING REPLACED OR COVER IS REMOVED.  THIS IS THE SECOND SUCH OCCURRENCE THAT HAS BEEN FOUND ON THE BONANZA SERIES AIRCRAFT.  SUBMITTER RECOMMENDS THIS BE THOROUGHLY INSPECTED DURING ANNUAL INSPECTIONS.
